7 Publications

Mark all

[7]
2018 | Journal Article | IST-REx-ID: 87   OA
Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Annals of Applied Probability 28 (2018) 3215–3238.
View | Files available | DOI | Download (ext.) | arXiv
 
[6]
2018 | Journal Article | IST-REx-ID: 5678   OA
Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry (2018).
View | Files available | DOI
 
[5]
2017 | Journal Article | IST-REx-ID: 1173   OA
The Voronoi functional is maximized by the Delaunay triangulation in the plane
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
View | DOI | Download (ext.)
 
[4]
2017 | Journal Article | IST-REx-ID: 718   OA
Expected sizes of poisson Delaunay mosaics and their discrete Morse functions
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
View | Files available | DOI | Download (ext.) | arXiv
 
[3]
2017 | Thesis | IST-REx-ID: 6287
Discrete Morse theory for random complexes
A. Nikitenko, Discrete Morse Theory for Random Complexes , IST Austria, 2017.
View | Files available | DOI
 
[2]
2017 | Preprint | IST-REx-ID: 6288   OA
Poisson-Delaunay mosaics of order k
H. Edelsbrunner, A. Nikitenko, ArXiv:1709.09380 (n.d.).
View | Download (ext.) | arXiv
 
[1]
2016 | Journal Article | IST-REx-ID: 1222   OA
Optimal packings of congruent circles on a square flat torus
O. Musin, A. Nikitenko, Discrete & Computational Geometry 55 (2016) 1–20.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed

7 Publications

Mark all

[7]
2018 | Journal Article | IST-REx-ID: 87   OA
Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics
H. Edelsbrunner, A. Nikitenko, Annals of Applied Probability 28 (2018) 3215–3238.
View | Files available | DOI | Download (ext.) | arXiv
 
[6]
2018 | Journal Article | IST-REx-ID: 5678   OA
Poisson–Delaunay Mosaics of Order k
H. Edelsbrunner, A. Nikitenko, Discrete and Computational Geometry (2018).
View | Files available | DOI
 
[5]
2017 | Journal Article | IST-REx-ID: 1173   OA
The Voronoi functional is maximized by the Delaunay triangulation in the plane
H. Edelsbrunner, A. Glazyrin, O. Musin, A. Nikitenko, Combinatorica 37 (2017) 887–910.
View | DOI | Download (ext.)
 
[4]
2017 | Journal Article | IST-REx-ID: 718   OA
Expected sizes of poisson Delaunay mosaics and their discrete Morse functions
H. Edelsbrunner, A. Nikitenko, M. Reitzner, Advances in Applied Probability 49 (2017) 745–767.
View | Files available | DOI | Download (ext.) | arXiv
 
[3]
2017 | Thesis | IST-REx-ID: 6287
Discrete Morse theory for random complexes
A. Nikitenko, Discrete Morse Theory for Random Complexes , IST Austria, 2017.
View | Files available | DOI
 
[2]
2017 | Preprint | IST-REx-ID: 6288   OA
Poisson-Delaunay mosaics of order k
H. Edelsbrunner, A. Nikitenko, ArXiv:1709.09380 (n.d.).
View | Download (ext.) | arXiv
 
[1]
2016 | Journal Article | IST-REx-ID: 1222   OA
Optimal packings of congruent circles on a square flat torus
O. Musin, A. Nikitenko, Discrete & Computational Geometry 55 (2016) 1–20.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed